# SDR REXA2012070601051

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 21,686 hours, 19,248 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OUT OF CENTER BY APPROXIMATELY 1/2 INCH FROM WING AND TRAILING EDGE OF OUTBOARD FLAP. RIGGED RIGHT INBOARD AND OUTBOARD AILERON PCU'S PER AMM 27-11-00.  OPS CHECKED NORMAL, AIRCRAFT OK FOR SERVICE.
